Matrices of rational differential operators
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1793-1795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a17,
author = {A. V. Knyazev and V. I. Skalyga},
title = {Matrices of rational differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1793--1795},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a17/}
}
A. V. Knyazev; V. I. Skalyga. Matrices of rational differential operators. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1793-1795. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a17/